Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Valuation of Non-Life Liabilities from Claims Triangles
Stockholm University, Faculty of Science, Department of Mathematics.
Stockholm University, Faculty of Science, Department of Mathematics.ORCID iD: 0000-0002-0775-9680
Stockholm University, Faculty of Science, Department of Mathematics.
2017 (English)In: Risks, ISSN 1670-0139, E-ISSN 2227-9091, Vol. 53, no 3, article id 39Article in journal (Refereed) Published
Abstract [en]

This paper provides a complete program for the valuation of aggregate non-life insurance liability cash flows based on claims triangle data. The valuation is fully consistent with the principle of valuation by considering the costs associated with a transfer of the liability to a so-called reference undertaking subject to capital requirements throughout the runoff of the liability cash flow. The valuation program includes complete details on parameter estimation, bias correction and conservative estimation of the value of the liability under partial information. The latter is based on a new approach to the estimation of mean squared error of claims reserve prediction.

Place, publisher, year, edition, pages
2017. Vol. 53, no 3, article id 39
Keywords [en]
liability valuation, claims triangles, cost of capital, parameter estimation, parameter uncertainty
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-151750DOI: 10.3390/risks5030039OAI: oai:DiVA.org:su-151750DiVA, id: diva2:1175428
Available from: 2018-01-17 Created: 2018-01-17 Last updated: 2018-07-27Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Lindholm, MathiasLindskog, FilipWahl, Felix
By organisation
Department of Mathematics
In the same journal
Risks
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf